MathSciNet Relay Station
MathSciNet bibliographic data
MR77704 (17,1080e) 42.2X
Boas, R. P., Jr. Isomorphism between $H\sp p$ and $L\sp p$. Amer. J. Math. 77 (1955), 655–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement